Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 701 to 720 of 1836

701
Form class groups for extended ring class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.197, pp.13 - 36, 2019-04

702
FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Byeon, Jaeyoungresearcher; Lee, Youngae; Wang, Zhi-Qiang, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542, 2019-05

703
Fourier coefficients of cusp forms associated to mixed cusp forms

Suh, Dong-Youpresearcher; Lee, Min-Ho, PANAMERICAN MATHEMATICAL JOURNAL, v.8, no.1, pp.31 - 38, 1998-01

704
Fourth-order partial differential equations for image enhancement

Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.175, no.1, pp.430 - 440, 2006-04

705
Fractional hot deck imputation

Kim, Jae Kwangresearcher; Fuller, W, BIOMETRIKA, v.91, no.3, pp.559 - 578, 2004-09

706
Fractional hot deck imputation for robust inference under item nonresponse in survey sampling

Kim, Jae Kwangresearcher; Yang, Shu, SURVEY METHODOLOGY, v.40, no.2, pp.211 - 230, 2014-12

707
Fractional Imputation in Survey Sampling: A Comparative Review

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICAL SCIENCE, v.31, no.3, pp.415 - 432, 2016-08

708
Fractional order Volterra equations with applications to elasticity

Choi, U Jinresearcher; Maccamy, RC, J. MATH. ANAL. APPL., v.139, no.2, pp.448 - 464, 1989-01

709
Frame multiresolution analysis

Kim, Hong Ohresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.15, no.2, pp.285 - 308, 2000-05

710
FRAMES BY INTEGER TRANSLATIONS

K.H.KWONresearcher; J.M. KIM, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.1 - 5, 2007-09

711
Free boundaries surfaces and Saddle towers minimal surfaces in S-2 x R

Morabito, Filipporesearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.443, no.1, pp.478 - 525, 2016-11

712
Free energy of bipartite spherical Sherrington-Kirkpatrick model

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.56, no.4, pp.2897 - 2934, 2020-11

713
Frequency domain formulation of linearized Navier-Stokes equations

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.187, no.1-2, pp.351 - 362, 2000

714
Freudenthal-type multiplicity formulas for generalized Kac-Moody superalgebras

Koo, JaKyungresearcher; Oh, YT, COMMUNICATIONS IN ALGEBRA, v.29, no.1, pp.225 - 244, 2001

715
From the Vlasov-Poisson equation with strong local alignment to the pressureless Euler-Poisson system

Kang, Moon-Jinresearcher, APPLIED MATHEMATICS LETTERS, v.79, pp.85 - 91, 2018-05

716
Fuchsian groups, circularly ordered groups and dense invariant laminations on the circle

Baik, Hyungryulresearcher, GEOMETRY & TOPOLOGY, v.19, no.4, pp.2081 - 2115, 2015-07

717
Function fields of certain arithmetic curves and application

Koo, JaKyungresearcher; Shin, Dong Hwa, ACTA ARITHMETICA, v.141, no.4, pp.321 - 334, 2010

718
FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

719
Fusion of multispectral and panchromatic satellite images using the curvelet transform

Choi, M; Kim, RY; Nam, MR; Kim, Hong Ohresearcher, IEEE GEOSCIENCE AND REMOTE SENSING LETTERS, v.2, no.2, pp.136 - 140, 2005-04

720
G1 arc spline approximation of quadratic Bezier curves

Y.J. Ahn; K.Y. Lee; Kim, Hong Ohresearcher, COMPUTER AIDED DESIGN, v.30, no.8, pp.615 - 620, 1998-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0